CureZone   Log On   Join
Re: Need your support please please:-(
 
srharder Views: 2,352
Published: 9 years ago
 
This is a reply to # 1,559,747

Re: Need your support please please:-(


I also have symptoms on the ledt side. I am almost 6 months post and am better, but still have muscle twitches and my left leg feels like it is asleep when I sit at my desk. I still feel it but it is better than before. I do notice a little more twitching on my right side now. And my hips ache a little sometimes. I like to think that it is the poisons moving themselves out of my body! Hang in there! It's most likely from Mirena. What are the odds that we all have so many similar symptoms and the only thing in common is the Mirena. I was fine before, as were most of the ladies on here. We are not crazy!!!Take Care!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.375 sec, (1)